# SDR 99FDEA00176

- Difficulty date: May 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N468FE
- Make and model: Boeing 727225
- Aircraft serial: 21452
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AF2480010H0360
- Condition: Leaked
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

99-110 - UPON RAISING GEAR HANDLE, A SYS HYD PRESSURE AND QUANTITY BOTH WENT TO ZERO.  REMOVED AND REPLACED LEFT MAIN LAND GEAR ACTUATOR HOSE.  LEAK AND OPER CK GOOD PER MM 29-11-000-1.
